Skip to Content

Seroquel XR - Is it normal to go through withdrawls after only a month on Seroquel?

Responses (2)

sjzoey 1 Feb 2010

It is one of the side effects of seroquel. your md can help calm the effects of withdrawal best to check w/md before stopping this drug.

StacyH01 1 Feb 2010

I wasn't informed of the withdrawl symptom when I started taking this medication

sjzoey 1 Feb 2010

I always ask questions before taking meds, also seach sites such as this one ask for more info. read the inserts that your pharmacy can provide you it has side effects info..

mitjason 1 Feb 2010

That isn't normal. Seroquel shouldn't cause to much withdrawals that early in treatment. It may be something else. I would recommend talking with your doctor about it and see what he or she thinks. Did you just quit taking it and you started experiencing the withdrawals? I've heard of others experiencing the same thing. Seroquel should be out of your system within 14 to 24 hours (Seroquel XR) so you should have relief from the withdrawals within a day or maybe even a few days. I'm sorry you're going through withdrawals. Hope you feel better. Good luck to you!

StacyH01 1 Feb 2010

Thank you for your opinion. I needed feedback from someone.

Sideffects2 17 Feb 2010

Wonder if it's better to just end this cold turkey when you've been on it for under 6 months? It sounds like it can be pretty habit forming because of the knock out sleep powers of the histamine. Has anyone had that experience? I read on another site that it takes 2-3 weeks for this to totally leave your system. 14 - 24 hours is much better..I like your version. mitjason. cheers

jude2008 17 Feb 2010

I know that if I miss my Seroquel xr dose in the evening (I never miss the morning dose for some reason!) I feel lousy in the morning. I sympathise because I know how are feeling. I would talk to your Doctor though because I am sure that they can help you with this Don't suffer in silence.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions